MathSciNet Relay Station
MathSciNet bibliographic data
MR1825980 (2002f:22007) 22D05 (20F24 22E25)
Losert, V. On the structure of groups with polynomial growth. II. J. London Math. Soc. (2) 63 (2001), no. 3, 640–654.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement